# SDR A6WA201240468

- Difficulty date: March 19, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 21,473 hours, 20,536 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR CHAFED ON LOWER L/E.  REMOVED, FABRICATED, AND INSTALLED NEW FILLER FORM 412 IAW REO 601R-52-82-034.
